# SDR AALA202504072089

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 31,392 hours, 15,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY/EPSU 10WL FWD LEFT.  MAINTENANCE REPLACED BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL.IAWAMM 33-51-38.
